Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

   

 

Algebraic $ K$-theory via binary complexes


Author: Daniel R. Grayson
Journal: J. Amer. Math. Soc. 25 (2012), 1149-1167
MSC (2010): Primary 19D99
Published electronically: June 14, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by work of Nenashev on $ K_1$, we introduce acyclic binary multicomplexes and use them to provide generators and relations for the Quillen $ K$-groups of an arbitrary exact category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 19D99

Retrieve articles in all journals with MSC (2010): 19D99


Additional Information

Daniel R. Grayson
Email: drg@illinois.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2012-00743-7
PII: S 0894-0347(2012)00743-7
Received by editor(s): October 21, 2011
Received by editor(s) in revised form: May 11, 2012
Published electronically: June 14, 2012
Additional Notes: The author was supported by the National Science Foundation under grants NSF DMS 08-10948 and NSF DMS 10-02171
Dedicated: This paper is dedicated to the memory of Daniel Quillen.
Article copyright: © Copyright 2012 Daniel Grayson; dedicated 2022 to the public domain